Alert archive / Indiana / Gale Warnings in 2014
Gale Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Sep 9, 2014, 4:11 PM EDT. It took effect at Sep 10, 2014, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2014, 4:11 PM EDT (20:11 UTC)
- In effect from
- Sep 10, 2014, 10:00 AM EDT
- Expired
- Sep 10, 2014, 7:58 PM EDT
- In force
- 10 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
584 WHUS73 KIWX 092011 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 PM EDT TUE SEP 9 2014 LMZ043-046-100415- /O.NEW.KIWX.GL.W.0011.140910T1400Z-140911T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 411 PM EDT TUE SEP 9 2014 ...GALE WARNING IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS. GALE FORCE GUSTS TO 35 KNOTS. * WAVES...INCREASING TO 3 TO 5 FEET WEDNESDAY AND 6 TO 10 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
066 WHUS73 KIWX 100213 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 PM EDT TUE SEP 9 2014 LMZ043-046-101000- /O.CON.KIWX.GL.W.0011.140910T1400Z-140911T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1013 PM EDT TUE SEP 9 2014 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY... * WINDS...INCREASING TO 20 TO 25 KNOTS. GALE FORCE GUSTS TO 35 KNOTS. * WAVES...INCREASING TO 3 TO 5 FEET WEDNESDAY AND 6 TO 10 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
425 WHUS73 KIWX 100855 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 AM EDT WED SEP 10 2014 LMZ043-046-101700- /O.CON.KIWX.GL.W.0011.140910T1400Z-140911T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 455 AM EDT WED SEP 10 2014 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS VEERING SOUTHWEST IN THE AFTERNOON. GUSTS TO 35 KNOTS GALES. * WAVES...3 TO 5 FEET...INCREASING TO 4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
740 WHUS73 KIWX 101300 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 900 AM EDT WED SEP 10 2014 LMZ043-046-102100- /O.CON.KIWX.GL.W.0011.140910T1400Z-140911T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 900 AM EDT WED SEP 10 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS VEERING SOUTHWEST IN THE AFTERNOON. GUSTS TO 35 KNOTS GALES. * WAVES...3 TO 5 FEET...INCREASING TO 4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
182 WHUS73 KIWX 101903 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 303 PM EDT WED SEP 10 2014 LMZ043-046-110000- /O.CON.KIWX.GL.W.0011.000000T0000Z-140911T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 303 PM EDT WED SEP 10 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS VEERING SOUTHWEST BY LATE THIS AFTERNOON AND THEN WEST THIS EVENING. GUSTS TO 35 KNOTS GALES. * WAVES...3 TO 5 FEET...INCREASING TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
693 WHUS73 KIWX 102358 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 758 PM EDT WED SEP 10 2014 LMZ043-046-110800- /O.CAN.KIWX.GL.W.0011.000000T0000Z-140911T0000Z/ /O.NEW.KIWX.SC.Y.0045.140910T2358Z-140911T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 758 PM EDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS ON THURSDAY. GUSTS TO 30 KNOTS THIS EVENING. * WAVES...INCREASING TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Sep 9, 3:55 PM EDT, 16 minutes earlier.
Area forecast discussion, Sep 9, 3:55 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 355 PM EDT TUE SEP 9 2014 .SYNOPSIS... ISSUED AT 1245 AM EDT TUE SEP 9 2014 AN AREA OF LOW PRESSURE WILL BEGIN ORGANIZING IN THE PLAINS TONIGHT AS IT MOVES INTO THE UPPER MISSISSIPPI VALLEY BY WEDNESDAY MORNING. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS LATE ACROSS NORTHEAST ILLINOIS...NORTHWEST INDIANA AND SOUTHWEST LOWER MICHIGAN. LOW TEMPERATURES WILL ONLY DROP INTO THE 60S AND IT WILL FEEL MORE HUMID OVERNIGHT AS WELL. BETTER CHANCES FOR THUNDERSTORMS AND HEAVY RAIN...ALONG WITH A RISK FOR SEVERE STORMS...ARRIVE TOMORROW INTO WEDNESDAY EVENING ALONG A STRONG COLD FRONT. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 348 PM EDT TUE SEP 9 2014 ISOLATED SHOWERS WILL REMAIN POSSIBLE ACROSS MAINLY CENTRAL PORTIONS OF THE FA ALONG LOW LEVEL THETA-E GRADIENT ON BACKSIDE OF AN EXITING SHORTWAVE. DRY OTHERWISE INTO THIS EVENING AND EARLY OVERNIGHT AS MID LEVEL DRYING/SUBSIDENCE OVERSPREADS IN WAKE OF WAVE. ATTENTION LATER TONIGHT/TOMORROW TURNS TO INCREASING CHANCES FOR CONVECTION/HEAVY RAIN AS SHORTWAVE AND STRENGTHENING UPPER JET SUPPORT (SHORTWAVE ENTERING UTAH AS OF THIS WRITING) EJECTS INTO THE CENTRAL US. ASSOCIATED PV ADVECTION/DEFORMATION AND COUPLED JET WILL SUPPORT A RATHER HEALTHY CYLGOGENETIC RESPONSE FOR EARLY/MID SEPT...WITH SFC LOW TRACK ALONG TIGHTENING BAROCLINIC ZONE INTO IOWA TONIGHT AND THE WESTERN LAKES TOMORROW. DEEP MOISTURE SURGE/WARM FRONTAL FEATURE WITHIN RAPIDLY STRENGTHENING LLJ ON SERN FRINGE OF SYSTEM/HEIGHT FALLS WARRANT CATEGORICAL POPS/HIGH QPF MAINLY INTO NORTHWESTERN ZONES LATER TONIGHT INTO TOMORROW MORNING. COULD SEE AMOUNTS EASILY EXCEED AN INCH GIVEN DEEP WARM CLOUD LAYER WITH 850 MB DEWPOINTS INCREASING TO 15/16C. HELD OFF ON ANY FLOOD RELATED HEADLINE (OUTSIDE OF HWO MENTION) FOR NOW WITH FLOW ALOFT LIKELY A LITTLE TOO ORTHOGONAL TO LOW LEVEL BOUNDARY FOR SIGNIFICANT TRAINING...ALTHOUGH TYPICAL URBAN/ADVISORY LEVEL FLOODING POSSIBLE. TRAILING SFC COLD FRONT DROPS IN LATE AFTN/EARLY EVE PROVIDING ADDITIONAL STORM CHANCES. IMPRESSIVE 0-1/0-3KM BULK SHEAR VALUES STILL SHOWN IN GUIDANCE...ALTHOUGH VEERED FLOW AND LACKING FORCING/WARM PROFILE ALOFT IN CLOUDED OVER WARM SECTOR BIG LIMITING FACTORS TO SEVERE POTENTIAL. HOWEVER...SLIGHT/CONDITIONAL WIND/WEAK TORNADO RISK REMAINS GIVEN POTENTIAL FOR A LOW CAPE ENVIRONMENT (NO DOUBT WIND PROFILE WILL BE FAVORABLE) TO MATERIALIZE BY LATE AFTN IF ANY FILTERED SUNSHINE IS ACHIEVED OVER AN INCREASINGLY MOIST BOUNDARY LAYER...BEST CHANCES SOUTHWEST. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 348 PM EDT TUE SEP 9 2014 INITIAL FOCUS WILL BE ON PASSAGE OF COLD FRONT AND CHANCES FOR STRONG OR SEVERE STORMS. AS ALREADY ELUDED TO IN THE SHORT TERM DISCUSSION...MUCH TURMOIL EXISTS IN THE MODELS ON WHAT...IF ANYTHING WILL OCCUR IN TERMS OF RAIN AND THUNDERSTORMS WITH THE GFS DEVELOPING ACTIVITY TO THE EAST OF THE AREA ALONG PRE FRONTAL TROUGH TO A LINE OF SEVERE STORMS ON THE NAM AND EVERYTHING IN BETWEEN. WITH SO MUCH RIDING ON EVOLUTION OF CONVECTION AND CLOUD COVER TONIGHT INTO WEDNESDAY MORNING HARD TO MAKE ANY SIGNIFICANT CHANGES. DO FEEL THAT A LINE OR AREA OF SHOWERS AND STORMS WILL WORK ACROSS THE FORECAST AREA IN SOME FASHION...BUT DEGREE OF INTENSITY AND COVERAGE REMAINS UNCERTAIN. HAVE OPTED TO KEEP SPIRIT OF PAST GRIDS BUT ADD ADDITIONAL TIMING SINCE THE HIGH POPS LIKELY WON'T LAST LONG WITH A PROGRESSIVE FRONTAL PASSAGE AS THE SHORT WAVE AND COLD FRONT CLEAR THE AREA BY LATE EVENING. HEAVY RAIN THREAT WILL EXIST GIVEN COPIOUS AMOUNTS OF MOISTURE...BUT AGAIN WITH PROGRESSIVE NATURE AND QUESTIONABLE EVOLUTION CAN'T JUSTIFY ANY SORT OF HYDRO HEADLINES AT THIS POINT. ONCE THE FRONT CLEARS...SOMEWHAT MORE QUIET WEATHER WILL SETTLE IN AS THE FIRST OF 2 SURGES OF COLDER AIR MOVE INTO THE REGION. TEMPS WILL BEGIN TO DROP BACK TO MORE SEASONABLE LEVELS THURSDAY INTO THURSDAY NIGHT BEFORE THE MAIN SHORT WAVE DROPS INTO THE GREAT LAKES. WHILE THE COLDEST AIR WILL AWAIT TILL OVER THE WEEKEND...CLOUD COVER BOTH DOWNWIND OF THE LAKE AND DIURNAL BASED WITH COLDER AIR ALOFT WILL KEEP TEMPERATURES IN CHECK. MUCH THE WEEKEND INTO EARLY NEXT WEEK WILL SEE HIGHS ONLY IN THE 60S WITH LOWS IN THE 40S. IN TERMS OF PRECIP CHANCES HAVE LEFT SHOWER MENTION IN FRIDAY NIGHT WITH PASSAGE OF THE STRONGER FRONT AND UPPER LEVEL SYSTEM BUT HELD SHY OF LIKELY POPS SINCE A LOT OF THE MOISTURE WILL BE GUTTED AND PUSHED WELL SOUTH OF THE REGION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1226 PM EDT TUE SEP 9 2014 ISOLATED SHOWERS REMAIN POSSIBLE AT FWA INTO THE LATE AFTERNOON AS WEAK MCV AND LEADING PUSH OF DEEPER MOISTURE WORKS THROUGH NORTHEAST INDIANA. OTHERWISE...DRY/VFR INTO MUCH OF TONIGHT AS LARGE SCALE SUBSIDENCE/DRYING SLIDES THROUGH. CHANCES FOR ELEVATED CONVECTION/RESTRICTIONS AND INCREASING SOUTH-SOUTHEAST FLOW/SHEAR WILL INCREASE AT MAINLY SBN LATER TONIGHT/TOMORROW IN RESPONSE TO PRIMARY THETA-E SURGE ASSOCIATED WITH IA/SW WI CYCLOGENESIS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...LASHLEY/BENTLEY SHORT TERM...STEINWEDEL LONG TERM...FISHER AVIATION...STEINWEDEL VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Sep 9, 5:10 AM EDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 510 AM EDT TUE SEP 9 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-100915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 510 AM EDT TUE SEP 9 2014 /410 AM CDT TUE SEP 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR SEVERE WEATHER ON WEDNESDAY. FORECAST CONFIDENCE IS STILL LOW BUT IF SEVERE WEATHER DOES OCCUR...WIDESPREAD DAMAGING WIND GUSTS AND A FEW ISOLATED TORNADOES MAY BE POSSIBLE. HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-100915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 510 AM EDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE FROM WEDNESDAY THROUGH SATURDAY. THERE IS ALSO A CHANCE FOR SEVERE STORMS ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.